Publication
Groups that together with any transformation generate regular semigroups or idempotent generated semigroups
dc.contributor.author | Araújo, João | |
dc.contributor.author | Mitchell, James D. | |
dc.contributor.author | Csaba, Schneider | |
dc.date.accessioned | 2015-03-23T16:01:15Z | |
dc.date.available | 2015-03-23T16:01:15Z | |
dc.date.issued | 2011 | |
dc.description.abstract | Let a be a non-invertible transformation of a finite set and let G be a group of permutations on that same set. Then 〈G,a〉∖G〈G,a〉∖G is a subsemigroup, consisting of all non-invertible transformations, in the semigroup generated by G and a . Likewise, the conjugates ag=g−1agag=g−1ag of a by elements of G generate a semigroup denoted by 〈ag|g∈G〉〈ag|g∈G〉. We classify the finite permutation groups G on a finite set X such that the semigroups 〈G,a〉〈G,a〉, 〈G,a〉∖G〈G,a〉∖G, and 〈ag|g∈G〉〈ag|g∈G〉 are regular for all transformations of X. We also classify the permutation groups G on a finite set X such that the semigroups 〈G,a〉∖G〈G,a〉∖G and 〈ag|g∈G〉〈ag|g∈G〉 are generated by their idempotents for all non-invertible transformations of X. | por |
dc.identifier.citation | Araújo, João; Mitchell, James D.; Schneider, Csaba - Groups that together with any transformation generate regular semigroups or idempotent generated semigroups. "Journal of Algebra" [Em linha]. ISSN 0021-8693. Vol. 343, nº 1 (2011), p. 1-16 | por |
dc.identifier.doi | doi:10.1016/j.jalgebra.2011.07.002 | |
dc.identifier.issn | 0021-8693 | |
dc.identifier.uri | http://hdl.handle.net/10400.2/3799 | |
dc.language.iso | eng | por |
dc.peerreviewed | yes | por |
dc.subject | Transformation semigroups | por |
dc.subject | Idempotent generated semigroups | por |
dc.subject | Regular semigroups | por |
dc.subject | Permutation groups | por |
dc.subject | Primitive groups | por |
dc.subject | OʼNan–Scott Theorem | por |
dc.title | Groups that together with any transformation generate regular semigroups or idempotent generated semigroups | por |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 16 | por |
oaire.citation.startPage | 1 | por |
oaire.citation.title | Journal of Algebra | por |
person.familyName | Ribeiro Soares Gonçalves de Araújo | |
person.givenName | João Jorge | |
person.identifier.ciencia-id | EC1F-273A-9F24 | |
person.identifier.orcid | 0000-0001-6655-2172 | |
rcaap.rights | openAccess | por |
rcaap.type | article | por |
relation.isAuthorOfPublication | 1f7b349c-3251-480d-a3ac-e3cb4ef44f22 | |
relation.isAuthorOfPublication.latestForDiscovery | 1f7b349c-3251-480d-a3ac-e3cb4ef44f22 |